Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 14, NWS Wilmington, NC

August 31, 2006Brunswick County, North Carolina

NWS Wilmington, NC issued this tornado warning at Aug 31, 2006, 6:04 PM EDT for Brunswick County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2006, 6:04 PM EDT (22:04 UTC)
Expired
Aug 31, 2006, 6:30 PM EDT
In force
26 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 21 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2006-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2006-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1452 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KILM 312205
TORILM
NCC019-312230-
/O.NEW.KILM.TO.W.0014.060831T2204Z-060831T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
604 PM EDT THU AUG 31 2006

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* TORNADO WARNING FOR...
  BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 630 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A STORM CAPABLE OF PRODUCING A TORNADO NEAR BOILING SPRING 
  LAKES...OR ABOUT 8 MILES NORTHEAST OF LONG BEACH...MOVING WEST AT
  40 MPH.

* THE TORNADO IS WILL BE NEAR...
   SUPPLY BY 615 PM...
   SHALLOTTE BY 620 PM...
 
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3390 7799 3407 7792 3421 7827 3415 7849
      3400 7860

$$

CRM
1 follow-up statement
000 
WWUS52 KILM 312228
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
628 PM EDT THU AUG 31 2006

NCC019-312238-
/O.EXP.KILM.TO.W.0014.000000T0000Z-060831T2230Z/
BRUNSWICK NC-
628 PM EDT THU AUG 31 2006

...THE TORNADO WARNING FOR BRUNSWICK COUNTY EXPIRES AT 630 PM EDT...

AT 625 PM EDT...THE STORM PRODUCING THE POSSIBLE TORNADO WHICH
PROMPTED THE WARNING HAS WEAKENED...THUS THE TORNADO WARNING WILL BE 
ALLOWED TO EXPIRE.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3390 7799 3407 7792 3421 7827 3415 7849
      3400 7860

$$

CRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 31, 4:50 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 31, 4:50 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
450 PM EDT THU AUG 31 2006

.SHORT TERM /TODAY THROUGH FRIDAY/...
NO CHANGES TO THE WATCH WARNING AND ADVISORY SECTION.

THE SHORT TERM WILL BE RULED BY ERNESTO. HAVE CONTINUED CATEGORICAL
POPS TODAY INTO THIS EVENING. OUTFLOW BOUNDARIES RESIDE ACROSS THE
AREA FROM YESTERDAY AFTERNOONS AND EVENING CONVECTION. THIS WILL
ENHANCE THE PCPN ESPECIALLY WHEN ERNESTOS OUTER RAINBANDS BEGIN
AFFECTING THE AREA EARLY THIS MORNING. THIS IS ALREADY EVIDENT WITH
THE LATEST KLTX AND SURROUNDING 88-D RADAR TRENDS. NO MAJOR CHANGES
TO THE LATEST ERNESTO TRACK...WITH ONLY SOME REFINEMENT TO THE
OVERALL TRACK. IT WAS STRESSED THAT ERNESTO CULD BRIEFLY REACH
HURRICANE STATUS PRIOR TO MAKING LANDFALL. HOWEVER...NO OVERWHELMING
EVIDENCE TO MAKE THIS CHANGE...AS A RESULT NHC HAS KEPT IT AN UPPER
END TROPICAL STORM PRIOR TO MAKING LANDFALL. THEREFORE...SEE NO
REASON TO RAISE AN INLAND TROPICAL STORM WARNING AT THIS TIME. THE
TIMING REMAINS NEARLY THE SAME...WITH ERNESTO BECOMING CAUGHT BY THE
UPPER GREAT LAKES LOW AS THE REASON WHY IT MOVES NORTH BY NORTHWEST
AFTER MAKING LANDFALL. THE SYSTEM IS PROGGED TO BE NORTH OF THE ILM
CWA BY 12Z FRI...WITH POPS LOWERED TO CHANCE ON FRIDAY MAINLY DUE TO
LEFTOVER PCPN ROTATING AROUND ERNESTOS SOUTHEAST AND SOUTHERN
FLANKS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/
UPPER LOW TO CONTINUE RESIDING ACROSS THE SOUTHERN GREAT
LAKES...WITH THE TROF AXIS EXTENDING TO LOUISIANA. THE LOW IS FCST
TO OPEN UP WITH FLOW ALOFT BECOMING MORE WESTERLY BY WED AND THU.
IMPULSES ROTATING AROUND THE UPPER LOW TO SPORADICALLY AFFECT THE
AREA DURING THE 1ST PART OF THE LONG TERM. IN ADDITION...A STALLED
SFC FRONTAL ZONE WILL RESIDE NE-SW ACROSS THE WESTERN CAROLINAS AT
THE BEGINNING OF THE WORK WEEK...THEN SLOWLY MOVE TO THE EAST AND
OFF THE COAST BY THU/FRI. THE HIER POPS WILL BE IN THE BEGINNING OF
THE WORK WEEK...THEN TAIL OFF TO ISOLATED 20 POPS BY THE END OF THE
WEEK. AM NOT TOO KEEN ON MODELS HANDLING THE OVERALL MOVEMENT OF THE
SFC FRONTAL ZONE AND MORE SO WITH THE UPPER GREAT LAKES LOW. OVERALL
MAX TEMPS WILL BE NEAR THE NORMAL...BUT OVERNITE MINS WILL LIKELY BE
A CAT ABOVE THE CLIMO NORMS.

&&

.MARINE...
ERNESTO WILL MOVE OVER THE SC WATERS LATER TODAY...SPREADING 40 TO
50 KT WINDS OVER THE ILM COASTAL WATERS. THE STORM COULD STILL REACH
HURRICANE STRENGTH AS IT APPROACHES LAND...BUT TIME IS RUNNING OUT.
ONCE THE STORM MAKES LANDFALL LATER THIS EVENING IT WILL RAPIDLY
MOVE NORTH WITH WINDS DROPPING TO 10 TO 15 KT FRIDAY AFTERNOON.

AS ERNESTO MOVED OFF THE FL COAST...SEAS INCREASED TO 13 TO 14 FT
WITH WIND SPEEDS NEAR TROPICAL STORM STRENGTH. WITH WIND SPEEDS
EXPECTED TO BE AROUND 50 KT WOULD NOT BE SHOCKED TO SEE A FEW
REPORTS OF 20 FT SEAS. WILL BUMP UP WAVE HEIGHTS ACROSS ILM SC
WATERS TO 14 TO 18 FT.

ONCE ERNESTO MOVES NORTH SOUTHERLY FLOW WILL RETURN AS THE COASTAL
WATERS REMAIN CAUGHT BETWEEN A STALLED SURFACE BOUNDARY ACROSS
CENTRAL NORTH AND SOUTH CAROLINA AND SURFACE HIGH PRESSURE OVER THE
WESTERN ATLANTIC. SURFACE GRADIENT MAY TIGHTEN UP BRIEFLY AS WAVES
MOVE ALONG THE BOUNDARY...INCREASING WIND SPEEDS.

&&

.AVIATION...
ATMOSPHERE BEGINNING TO SATURATE WITH PRECIPITATION BEGINNING AROUND
07-08Z SOUTH...SPREADING TO THE ENTIRE CWA BY 12Z. CEILINGS AT THE
ONSET WILL LIKELY BE MVFR WITH VISIBILITIES DROPPING TO MVFR AFTER
13Z. HEAVIEST RAINFALL WILL BEGIN BY 16Z...AND WILL LIKELY REMAIN
INTERMITTENTLY HEAVY THROUGH 00Z. WINDS WILL BE MAINLY EASTERLY THIS
MORNING...INCREASING THIS AFTERNOON WITH PEAK WIND SPEEDS AFTER 22Z.
WINDS SPEEDS WILL BE TRICKY...HOWEVER SAFE TO SAY STRONGEST WINDS
WILL BE OVER THE COASTAL TERMINALS. CEILINGS AND VISIBILITIES WILL
LIKELY BE IFR A FEW HOURS EITHER SIDE OF ERNESTO. CONDITIONS WILL
BEGIN TO IMPROVE AT THE END OF THE FORECAST PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...TROPICAL STORM WARNING FOR BRUNSWICK-NEW HANOVER-PENDER
     COUNTIES UNTIL FRIDAY.
  ...FLOOD WATCH FOR BRUNSWICK-NEW HANOVER-PENDER-BLADEN-
     COLUMBUS-ROBESON COUNTIES FROM NOON THURSDAY TO MIDNIGHT
     FRIDAY.
  ...WIND ADVISORY FOR BLADEN-COLUMBUS-ROBESON COUNTIES FROM 5
     PM THURSDAY THROUGH MIDNIGHT FRIDAY.
SC...TROPICAL STORM WARNING FOR HORRY AND GEORGETOWN COUNTIES
     UNTIL FRIDAY.
  ...FLOOD WATCH FOR HORRY-GEORGETOWN-DILLON-MARION-WILLIAMSBURG-
     MARLBORO-DARLINGTON-FLORENCE COUNTIES FROM NOON THURSDAY
     TO MIDNIGHT FRIDAY.
  ...WIND ADVISORY FOR DILLON-MARION-FLORENCE-WILLIAMSBURG
     COUNTIES FROM 5 PM THURSDAY THROUGH MIDNIGHT FRIDAY.
MARINE...TROPICAL STORM WARNING FROM SURF CITY TO S SANTEE RIVER.

&&

SHORT TERM...HOEHLER
LONG TERM...HOEHLER
MARINE...III
AVIATION...HDL
Hazardous weather outlook, Aug 31, 6:43 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
643 AM EDT THU AUG 31 2006

NCZ097-100-101-011045-
PENDER-BRUNSWICK-NEW HANOVER-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING...AND A FLOOD WATCH ARE IN EFFECT
THROUGH TONIGHT. TROPICAL STORM ERNESTO WILL LIKELY MAKE LAND-FALL
LATE THURSDAY EVENING ACROSS BRUNSWICK COUNTY.

PLEASE REFERENCE HURRICANE LOCAL STATEMENTS...FLOOD WATCH/WARNING
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

SCZ034-046-011045-
HORRY-GEORGETOWN-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING...AND A FLOOD WATCH ARE IN EFFECT FOR
THROUGH TONIGHT. TROPICAL STORM ERNESTO WILL MAKE LAND FALL LATE
THURSDAY EVENING...EITHER ACROSS NORTHERN HORRY COUNTY SOUTH
CAROLINA OR ACROSS BRUNSWICK COUNTY OF NORTH CAROLINA.

PLEASE REFERENCE HURRICANE LOCAL STATEMENTS...FLOOD WATCH/WARNING
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

NCZ096-099-011045-
BLADEN-COLUMBUS-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH AND WIND ADVISORY ARE IN EFFECT THROUGH TONIGHT.
TROPICAL STORM ERNESTO IS EXPECTED TO MOVE ACROSS THE AREA LATE TODAY
AND TONIGHT. THE TRACK OF ERNESTO...COULD BRING THE CENTER ACROSS
EASTERN COLUMBUS AND BLADEN COUNTIES LATE THIS EVENING AND
OVERNIGHT.

PLEASE REFERENCE FLOOD WATCH/WARNING AND WIND ADVISORY
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

NCZ087-011045-
ROBESON-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH AND WIND ADVISORY ARE IN EFFECT THROUGH TONIGHT.
TROPICAL STORM ERNESTO IS EXPECTED TO AFFECT THE AREA THROUGH TONIGHT.
THE TRACK OF ERNESTO...WILL KEEP THE CENTER JUST EAST OF THE AREA
LATE THIS EVENING AND OVERNIGHT.

PLEASE REFERENCE FLOOD WATCH/WARNING AND WIND ADVISORY
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

SCZ024-032-033-039-011045-
DILLON-FLORENCE-MARION-WILLIAMSBURG-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH AND WIND ADVISORY ARE IN EFFECT THROUGH TONIGHT. TROPICAL
STORM ERNESTO IS EXPECTED TO AFFECT THE AREA THROUGH TONIGHT. THE
TRACK OF ERNESTO...WILL KEEP THE CENTER EAST OF THE AREA LATE THIS
EVENING AND OVERNIGHT.

PLEASE REFERENCE FLOOD WATCH/WARNING AND WIND ADVISORY
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

SCZ017-023-011045-
MARLBORO-DARLINGTON-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. TROPICAL STORM ERNESTO IS
EXPECTED TO AFFECT THE AREA THROUGH TONIGHT. THE TRACK OF
ERNESTO...WILL KEEP THE CENTER WELL EAST OF THE AREA LATE THIS
EVENING AND OVERNIGHT.

PLEASE REFERENCE FLOOD WATCH/WARNING AND WIND ADVISORY
STATEMENTS...AND THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RESIDUAL FLOODING FROM ERNESTO COULD EXTEND INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED AND RAINFALL
AMOUNTS DURING AND AFTER THE STORM.

AMZ250-252-254-256-011045-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
643 AM EDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT THROUGH TONIGHT. PLEASE REFERENCE
THE LATEST HURRICANE LOCAL STATEMENTS...AND COASTAL MARINE
FORECASTS FROM THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...AFTER THE TROPICAL STORM WARNINGS ARE LOWERED...A
SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED.

OTHERWISE...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND IN REPORTS OF WIND SPEED.

HOEHLER

In the hours before

Local storm report, Aug 31, 3:08 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
308 PM EDT THU AUG 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     FLOOD            WILMINGTON              34.21N 77.91W
08/31/2006                   NEW HANOVER        NC   DEPT OF HIGHWAYS

            NEW CENTRE DRIVE CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING.

0256 PM     FLOOD            1 N WILMINGTON          34.23N 77.91W
08/31/2006                   NEW HANOVER        NC   NWS EMPLOYEE

            FLOODING REPORTED ON KINGS GRANT RD AND KINGS DR IN THE
            KINGS GRANT COMMUNTIY.

&&

JAQ
Local storm report, Aug 31, 4:44 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
444 PM EDT THU AUG 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       SURF CITY               34.42N 77.56W
08/31/2006  E0.00 INCH       PENDER             NC   AMATEUR RADIO

            HWY 50 IS IMPASSABLE.

&&

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 11:24 PM EDTWind AdvisoryILMBladen, Columbus, Robeson30 hr
Aug 31, 11:58 AM EDTTornado WarningILMBrunswick32 min
Aug 31, 12:50 PM EDTTornado WarningILMNew Hanover25 min

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.